On the number of optimal base 2 representations of integers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)25-39
JournalDesigns, codes and cryptography
Volume40
Publication statusPublished - 2006

Cite this

On the number of optimal base 2 representations of integers. / Grabner, Peter; Heuberger, Clemens.

In: Designs, codes and cryptography, Vol. 40, 2006, p. 25-39.

Research output: Contribution to journalArticleResearchpeer-review

@article{1b879fe425ef485fb714f0a4b67b0a8e,
title = "On the number of optimal base 2 representations of integers",
author = "Peter Grabner and Clemens Heuberger",
year = "2006",
language = "English",
volume = "40",
pages = "25--39",
journal = "Designs, codes and cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - On the number of optimal base 2 representations of integers

AU - Grabner, Peter

AU - Heuberger, Clemens

PY - 2006

Y1 - 2006

M3 - Article

VL - 40

SP - 25

EP - 39

JO - Designs, codes and cryptography

JF - Designs, codes and cryptography

SN - 0925-1022

ER -